MAUDE Adverse Event Report: ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS LEAD ANCHOR

ABBOTT MEDICAL SWIFT-LOCK ANCHOR; SCS LEAD ANCHOR
Model Number 1192
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 1627487-2022-03537, 1627487-2022-03539.It was reported that the patient loss therapy due to high impedances on both leads.It was noted that the patient had a fall.As a result, the patient underwent surgical intervention to address the issue.During the procedure, it was noted that one of the anchors had broken into 2 pieces.In turn, the leads and anchor were explanted and replaced.Effective therapy was established post-operatively.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The allegation is against 1 of 2 anchors; however, it is unknown which anchor, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: swift-lock anchor, model: 1192ans, udi: (b)(4), batch: 6714560.

Brand Name
SWIFT-LOCK ANCHOR
Common Device Name
SCS LEAD ANCHOR
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16641136
Report Number1627487-2023-01429
Device Sequence Number12301186
Product Code GZB
UDI-Device Identifier05414734400671
UDI-Public05414734400671
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model Number1192
Device Catalogue Number1192
Device Lot Number6714560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD ANCHOR
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale
Patient Weight70 KG